Factorization by Invariant Embedding of a Boundary Value Problem for the Laplace Operator

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Citation (Scopus)

Abstract

This work concerns the factorization of a second order elliptic boundary value problem defined in a star-shaped bounded regular domain, in a system of uncoupled first order initial value problems, using the technique of invariant embedding. The family of domains is defined by a homothety. The method yields an equivalent formulation to the initial boundary value problem by a system of two uncoupled Cauchy problems. The singularity at the origin of the homothety is studied.
Original languageUnknown
Title of host publicationIFIP Advances in Information and Communication Technology
EditorsA Korytowski, K Malanowski, W Mitkowski, M Szymkat
Place of PublicationHEIDELBERGER PLATZ 3, D-14197 BERLIN, GERMANY
PublisherSPRINGER-VERLAG BERLIN
Pages282-292
Volume312
ISBN (Print)978-3-642-04801-2
DOIs
Publication statusPublished - 1 Jan 2009
Event23rd IFIP International Conference on System Modelling and Optimization -
Duration: 1 Jan 2007 → …

Conference

Conference23rd IFIP International Conference on System Modelling and Optimization
Period1/01/07 → …

Cite this